Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6112 Publications


1985 | Journal Article | IST-REx-ID: 4113
Edelsbrunner, Herbert, and Emo Welzl. “On the Number of Line Separations of a Finite Set in the Plane.” Journal of Combinatorial Theory Series A, vol. 38, no. 1, Elsevier, 1985, pp. 15–29, doi:10.1016/0097-3165(85)90017-2.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4114
Day, William, and Herbert Edelsbrunner. “Investigation of Proportional Link Linkage Clustering Methods.” Journal of Classification, vol. 2, no. 2–3, Springer, 1985, pp. 239–54, doi:10.1007/BF01908077.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4115
Edelsbrunner, Herbert. “Computing the Extreme Distances between Two Convex Polygons.” Journal of Algorithms, vol. 6, no. 2, Academic Press, 1985, pp. 213–24, doi:10.1016/0196-6774(85)90039-2.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4116
Edelsbrunner, Herbert. “Finding Transversals for Sets of Simple Geometric-Figures.” Theoretical Computer Science, vol. 35, no. 1, Elsevier, 1985, pp. 55–69, doi:10.1016/0304-3975(85)90005-2.
View | DOI
 

1985 | Book Review | IST-REx-ID: 4325
Jones, Steve, and Nicholas H. Barton. “Haldane’s Rule OK.” Nature, vol. 314, Nature Publishing Group, 1985, pp. 668–668, doi:10.1038/314668a0.
View | DOI
 

Search

Filter Publications